PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Blow-up of solutions for the non-Newtonian polytropic filtration equation with a generalized source

Volume 116 / 2016

Jun Zhou Annales Polonici Mathematici 116 (2016), 197-216 MSC: Primary 35K55; Secondary 35K65. DOI: 10.4064/ap3788-10-2015 Published online: 24 February 2016


This paper deals with the blow-up properties of the non-Newtonian polytropic filtration equation $$ u_t-{\rm div}(|\nabla u^m|^{p-2}\nabla u^m)=f(u) $$ with homogeneous Dirichlet boundary conditions. The blow-up conditions, upper and lower bounds of the blow-up time, and the blow-up rate are established by using the energy method and differential inequality techniques.


  • Jun ZhouSchool of Mathematics and Statistics
    Southwest University
    Chongqing, 400715, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image